Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Symmetry of Nonparametric Statistical Tests on Three Samples

Pages : 395-408

DOI : 10.3844/jmssp.2010.395.408

Published On : November 4, 2010

Smooth Neighborhood Structures in a Smooth Topological Spaces

Pages : 409-415

DOI : 10.3844/jmssp.2010.409.415

Published On : November 9, 2010

Scheduling Algorithm to Optimize Jobs in Shop Floor

Pages : 416-420

DOI : 10.3844/jmssp.2010.416.420

Published On : November 9, 2010

Variational Homotopy Perturbation Method for the Zakharove-Kuznetsov Equations

Pages : 425-430

DOI : 10.3844/jmssp.2010.425.430

Published On : December 24, 2010

Modeling Tourist Arrivals in Destination Countries: An Application to Australian Tourism

Pages : 431-441

DOI : 10.3844/jmssp.2010.431.441

Published On : December 31, 2010

Two Reformulations for the Dynamic Quadratic Assignment Problem

Pages : 449-453

DOI : 10.3844/jmssp.2010.449.453

Published On : December 31, 2010

Vedas and the Development of Arithmetic and Algebra

Pages : 468-480

DOI : 10.3844/jmssp.2010.468.480

Published On : December 31, 2010